# SDR ASOA20151120134

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N14997
- Make and model: Emb EMB-145
- Aircraft serial: 175
- Aircraft time: 39,109 hours, 29,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 & NR 3 FLOOR PROXIMITY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY SUPPLY. OPS CHECK GOOD, ACFT RELEASED AND RETURNED TO SERVICE.
